Vol. 58, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Baire spaces and hyperspaces

Robert Allen McCoy

Vol. 58 (1975), No. 1, 133–142
Abstract

This paper examines the question as to when the hyperspace of a Baire space is a Baire space, and related questions. An answer is given in terms of a certain product space’s being a Baire space.

Mathematical Subject Classification 2000
Primary: 54E99
Secondary: 54B20
Milestones
Received: 28 February 1974
Revised: 28 May 1974
Published: 1 May 1975
Authors
Robert Allen McCoy